Alert archive / New York / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 151, NWS Albany, NY

August 17, 2019Columbia County, Dutchess County, Ulster County, New York

NWS Albany, NY issued this severe thunderstorm warning at Aug 17, 2019, 7:48 PM EDT for Columbia County, Dutchess County, Ulster County, New York. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2019, 7:48 PM EDT (23:48 UTC)
Expired
Aug 17, 2019, 8:45 PM EDT
In force
57 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Columbia County, NY, Dutchess County, NY, Ulster County, NY

The radar

The Albany radar (KENX), 65 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2019-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 149 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2019-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
149 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
787 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

309 
WUUS51 KALY 172348
SVRALY
NYC021-027-111-180045-
/O.NEW.KALY.SV.W.0151.190817T2348Z-190818T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
748 PM EDT Sat Aug 17 2019

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Northeastern Ulster County in east central New York...
  Northern Dutchess County in east central New York...
  Southwestern Columbia County in east central New York...

* Until 845 PM EDT.

* At 747 PM EDT, a severe thunderstorm was located near Red Hook, or
  near Saugerties, moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Saugerties, Livingston, Copake, Pine Plains, Clermont, Red Hook,
  Ancram, Millerton, Lake Katrine, Saugerties South, Bethel, Veteran,
  Milan, Germantown, Taghkanic, Tivoli, Centerville, Pachin Mills,
  Ancramdale and Kerleys Corners.

Very heavy rain is also occurring with this storm and could produce 
minor flooding in poor drainage areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4195 7402 4213 7402 4213 7391 4214 7380
      4215 7349 4209 7351 4205 7350 4205 7349
      4193 7350
TIME...MOT...LOC 2347Z 268DEG 38KT 4204 7386 

HAIL...<.75IN
WIND...60MPH
 
$$

MSE
1 follow-up statement
683 
WWUS51 KALY 180019
SVSALY

Severe Weather Statement
National Weather Service Albany NY
819 PM EDT Sat Aug 17 2019

NYC111-180029-
/O.CAN.KALY.SV.W.0151.000000T0000Z-190818T0045Z/
Ulster NY-
819 PM EDT Sat Aug 17 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ULSTER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4195 7395 4201 7393 4204 7394 4207 7393
      4208 7393 4211 7392 4213 7391 4214 7380
      4215 7349 4209 7351 4205 7350 4205 7349
      4193 7350
TIME...MOT...LOC 0019Z 272DEG 29KT 4198 7365 

$$

NYC021-027-180045-
/O.CON.KALY.SV.W.0151.000000T0000Z-190818T0045Z/
Dutchess NY-Columbia NY-
819 PM EDT Sat Aug 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHERN DUTCHESS AND SOUTHWESTERN COLUMBIA COUNTIES...

At 819 PM EDT, a severe thunderstorm was located over Pine Plains, or
13 miles east of Rhinebeck, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Livingston, Copake, Pine Plains, Clermont, Red Hook, Ancram,
Millerton, Bethel, Milan, Germantown, Taghkanic, Tivoli, Pachin
Mills, Ancramdale, Kerleys Corners, Linden Acres, Nevis, Fraleighs,
Silvernails and Jackson Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4195 7395 4201 7393 4204 7394 4207 7393
      4208 7393 4211 7392 4213 7391 4214 7380
      4215 7349 4209 7351 4205 7350 4205 7349
      4193 7350
TIME...MOT...LOC 0019Z 272DEG 29KT 4198 7365 

HAIL...<.75IN
WIND...60MPH
 
$$

MSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 7:39 PM EDT, 9 minutes earlier.

Area forecast discussion, Aug 17, 7:39 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
739 PM EDT Sat Aug 17 2019

.SYNOPSIS...
The unsettled weather will continue the next few days with
increasing levels of heat and humidity each day. There will be
a threat of afternoon and evening showers until Thursday. By
the end of next week, the heat and humidity will depart our area
as a cold front moves across Eastern New York and Western New
England.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 730 PM EDT...latest radar showing an organized line of
showers and thunderstorms across the Greater Capital District
into southern Vermont. Areas south of Albany into southern New
England could see some periods of heavy rain this evening before
diminishing after 9-10 pm. The radar is showing some training
across the Catskills and parts of the mid hudson valley. There
may be some backbuilding in this region.

Temperatures have cooled off to to the 60s north and west of
the Capital District. Will keep mention of heavy showers until
midnight and then taper off intensity. HiRes model guidance
shows the line moving through much of the region by 9PM - 10PM.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY/...
The main threat of showers and thunderstorms should diminish
after 9PM tonight. Some additional showers and possibly an
isolated thunderstorm may linger until the passage of the short
wave trough. It will be humid with dewpoints in the upper 60s to
lower 70s. Will include fog late tonight with low level
moisture and calm wind.

Sunday...The humidity will be on the increase and will have a
repeat of afternoon showers and thunderstorms with an area of
low pressure along a boundary. With instability, lift and
moisture there will be the threat of severe thunderstorms. Main
threats will be gusty winds and heavy downpours. Some flash
flooding will be possible. Temperatures on Sunday will be a few
degrees warmer with highs in the mid to upper 80s.

Sunday night...Any showers and thunderstorms that develop will
diminish with the loss of heating and as the boundary continues
to shift northward. The overnight low will be mild around 70
degrees.

Monday...The heat is on as high temperatures will reach 90
degrees at most locations across the mid Hudson Valley, The
Greater Capital Region and the Lake George Saratoga region. It
will be very humid and oppressive with dewpoints in the lower
70s. With high dewpoints and temps well north of 90, will have
to monitor the heat index for Monday. Will include a low chance
of showers and thunderstorms monday with the instability and
moisture.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
The heat and humidity will continue Monday night through
Wednesday. We will not see relief from the hot and humid airmass
is ushered out by a cold front Wednesday night into Thursday.

Tuesday through Wednesday will continue to be warm and humid.
There will be multiple waves moving through the region. With
lift, instability and moisture, there will be a threat of
showers and thunderstorms mainly during the afternoon and
evening hours. However, with high dewpoints overnight and some
impulses overnight, will keep showers and thunderstorms in the
forecast the entire day Tuesday and Wednesday.

By Thursday the main cold front should move through the region.
This will bring relief as cooler and drier air moves into the
region. Ahead of the front Wednesday night into Thursday
morning, there will be the risk of showers and thunderstorms.

Friday will be much cooler and less humid with high pressure
building into the region. Thursday nights lows will be more
seasonable with lows in the 50s. Fridays highs will be in the
mid to upper 70s.

&&

.AVIATION /23Z SATURDAY THROUGH THURSDAY/...
The line of showers and thunderstorms moved through KGFL. From
KALB south, there may be periods of rain and possibly a
thunderstorm at KPOU and KPSF. By 3z-4z any heavy rain and
thunder should diminish. Fog/low stratus is expected to develop
after 3-4z with low level moisture in place.

Winds will diminish to calm to around 2-3 knots overnight. Winds
will be out of the southwest around 5knots on Sunday, but
locally higher in thunderstorms.

Outlook...

Sunday Night: Moderate Operational Impact. Chance of SHRA...FG...TSRA.
Monday: Moderate Operational Impact. Chance of SHRA...TSRA.
Monday Night: Moderate Operational Impact. Slight Chance of SHRA...TSRA.
Tuesday: Low Operational Impact. Slight Chance of SHRA...TSRA.
Tuesday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Thursday: Moderate Operational Impact. Chance of SHRA...TSRA.

&&

.FIRE WEATHER...
The unsettled weather pattern will continue the next few days
with increasing humidity levels and chances of afternoon and
evening showers and thunderstorms. The heat and humidity will
become oppressive by Monday.

Max relative humidity values will be close to 100 percent the
next 48 hours

The winds will be south to southwest around 5 to 10 knots Sunday.

&&

.HYDROLOGY...
With thunderstorms in the forecast Saturday night until
Wednesday, there is the threat of isolated flash flooding across
the region. There will be the threat for locally heavy
downpours, as humidity levels and dew points are on the
increase. Any thunderstorm will be capable of producing flooding
of urban, low lying or poor drainage areas. Some temporary
elevated flows may be possible from thunderstorms on brooks,
streams, creeks and other small bodies of water.

Drier and cooler weather may return by Thursday when a cold
front sweeps through the region.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...VTK
NEAR TERM...VTK
SHORT TERM...VTK
LONG TERM...VTK
AVIATION...VTK
FIRE WEATHER...VTK
HYDROLOGY...VTK
Hazardous weather outlook, Aug 17, 4:22 PM EDT, 3 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
422 PM EDT Sat Aug 17 2019

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-181100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
422 PM EDT Sat Aug 17 2019

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York, eastern New York and
southern Vermont.

.DAY ONE...Tonight.
There is a slight risk of thunderstorms this evening, producing
damaging winds of 58 mph or greater and or large hail quarter size or
greater. Some locally heavy rainfall may also cause flooding of low
lying areas and ponding of water on roads.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of thunderstorms each day Sunday through
Wednesday, mainly during the afternoon and evening hours. Any
thunderstorm will be capable of locally heavy rainfall which may lead
to water ponding on roadways and poor drainage flooding in low lying
areas.

The combination of heat and high humidity may allow heat index
values to approach or exceed heat advisory levels during the
afternoon hours Monday and Tuesday in the Hudson Valley.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 17, 6:24 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Albany NY
624 PM EDT Sat Aug 17 2019

NYZ047-051-058-172300-
Western Greene-Schoharie-Western Albany-
624 PM EDT Sat Aug 17 2019

...A STRONG THUNDERSTORM WILL AFFECT WESTERN GREENE AND SOUTH CENTRAL
SCHOHARIE COUNTIES...

At 623 PM EDT, a strong thunderstorm was located near Prattsville, or
10 miles northwest of Hunter, moving east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Hunter, Windham, Prattsville, Preston-Potter Hollow, Durham, Ashland,
Jewett, Lexington, Conesville, Durso Corner, West Settlement, East
Durham, Mosquito Point, North Lexington, Maplecrest, Manorkill,
Sunside, Four Corners, North Settlement and West Jewett.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4235 7443 4237 7448 4245 7409 4225 7403
      4224 7404 4216 7444 4220 7454
TIME...MOT...LOC 2223Z 260DEG 26KT 4231 7436

JEC
Special weather statement, Aug 17, 6:31 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Albany NY
631 PM EDT Sat Aug 17 2019

MAZ001-025-NYZ051>054-058>061-VTZ013-172315-
Northern Berkshire-Southern Berkshire-Eastern Albany-Eastern
Columbia-Western Rensselaer-Eastern Greene-Western Columbia-Western
Greene-Eastern Rensselaer-Western Albany-Bennington-
631 PM EDT Sat Aug 17 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
BERKSHIRE...NORTHERN COLUMBIA...SOUTHEASTERN ALBANY...NORTHEASTERN
GREENE...RENSSELAER AND SOUTHWESTERN BENNINGTON COUNTIES...

At 631 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Berlin to 7 miles north of
North-South Lake Campground. Movement was southeast at 30 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Albany, Troy, Pittsfield, East Greenbush, North Adams, Watervliet,
Rensselaer, Hudson, Catskill, Chatham, Nassau, Delmar, Adams,
Williamstown, Claverack, Menands, New Baltimore, Ravena, Stephentown
and Coxsackie.

This includes the following highways...
 Interstate 90 between exits 10 and 5A.
 Interstate 87 between exits 21 and 23.
 Interstate 787 between exits 1 and 8.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4274 7300 4274 7302 4272 7302 4220 7352
      4219 7402 4243 7413 4278 7363 4275 7299
TIME...MOT...LOC 2231Z 297DEG 26KT 4272 7342 4230 7404

JEC
Local storm report, Aug 17, 7:15 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
715 PM EDT SAT AUG 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND DMG     1 NNE SCHOHARIE         42.68N  74.30W
08/17/2019                   SCHOHARIE          NY   911 CALL CENTER

            TREE ON WIRES.

&&

EVENT NUMBER ALY1902740

SND
Local storm report, Aug 17, 7:17 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
717 PM EDT SAT AUG 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     2 NE COBLESKILL         42.70N  74.46W
08/17/2019                   SCHOHARIE          NY   911 CALL CENTER

            TREE AND WIRES DOWN.

&&

EVENT NUMBER ALY1902741

SND
Local storm report, Aug 17, 7:20 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
720 PM EDT SAT AUG 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     3 WNW BERNE             42.64N  74.20W
08/17/2019                   SCHOHARIE          NY   911 CALL CENTER

            TREE AND WIRES DOWN.

&&

EVENT NUMBER ALY1902742

SND
Local storm report, Aug 17, 7:24 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
724 PM EDT SAT AUG 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TSTM WND DMG     1 N ESPERANCE           42.77N  74.26W
08/17/2019                   SCHOHARIE          NY   911 CALL CENTER

            WIRES DOWN.

&&

EVENT NUMBER ALY1902743

SND

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 8:39 PM EDTSpecial Weather StatementALYOtsego36 min
Aug 16, 9:11 PM EDTSpecial Weather StatementALYOneida49 min
Aug 16, 9:25 PM EDTSpecial Weather StatementALYOneida35 min
Aug 16, 9:44 PM EDTSpecial Weather StatementALYSchoharie46 min
Aug 16, 10:25 PM EDTSpecial Weather StatementALYSchoharie50 min
Aug 16, 10:56 PM EDTSpecial Weather StatementALYOneida34 min
Aug 17, 12:32 AM EDTSpecial Weather StatementALYFulton58 min
Aug 17, 2:07 PM EDTAreal Flood AdvisoryALYSchenectady2 hr
Aug 17, 2:19 PM EDTSpecial Weather StatementALYHerkimer26 min
Aug 17, 2:33 PM EDTFlash Flood WarningALYSchenectady96 min
Aug 17, 2:36 PM EDTSevere Thunderstorm WarningALYSaratoga, Schenectady54 min
Aug 17, 2:38 PM EDTSpecial Weather StatementALYSaratoga37 min
Aug 17, 2:45 PM EDTSevere Thunderstorm WarningALYSaratoga46 min
Aug 17, 3:05 PM EDTSpecial Weather StatementALYHamilton25 min
Aug 17, 3:11 PM EDTSpecial Weather StatementALYOneida34 min
Aug 17, 3:16 PM EDTAreal Flood AdvisoryALYSaratoga52 min
Aug 17, 3:26 PM EDTAreal Flood AdvisoryALYFulton, Hamilton, Herkimer3 hr
Aug 17, 3:38 PM EDTFlash Flood WarningALYHerkimer3 hr
Aug 17, 3:58 PM EDTSpecial Weather StatementALYHamilton32 min
Aug 17, 4:02 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Saratoga, Warren58 min
Aug 17, 4:17 PM EDTAreal Flood AdvisoryALYHamilton, Warren2 hr
Aug 17, 4:19 PM EDTSpecial Weather StatementALYMontgomery26 min
Aug 17, 4:24 PM EDTSpecial Weather StatementALYSaratoga36 min
Aug 17, 4:25 PM EDTSpecial Weather StatementALYWarren35 min
Aug 17, 4:29 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga61 min
Aug 17, 4:36 PM EDTSpecial Weather StatementALYFulton24 min
Aug 17, 4:47 PM EDTSevere Thunderstorm WarningALYAlbany, Montgomery, Saratoga, Schenectady, Schoharie58 min
Aug 17, 4:55 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga, Warren, Washington65 min
Aug 17, 5:05 PM EDTSevere Thunderstorm WarningALYAlbany, Schenectady, Schoharie55 min
Aug 17, 5:15 PM EDTSevere Thunderstorm WarningALYRensselaer, Saratoga, Schenectady60 min
Aug 17, 5:34 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer, Saratoga, Schenectady, Washington56 min
Aug 17, 5:51 PM EDTSpecial Weather StatementALYSchoharie24 min
Aug 17, 5:55 PM EDTSpecial Weather StatementALYAlbany35 min
Aug 17, 6:03 PM EDTSpecial Weather StatementALYAlbany27 min
Aug 17, 6:09 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington66 min
Aug 17, 6:24 PM EDTSpecial Weather StatementALYGreene36 min
Aug 17, 6:31 PM EDTSpecial Weather StatementALYColumbia, Rensselaer44 min
Aug 17, 7:32 PM EDTAreal Flood AdvisoryALYColumbia, Dutchess, Greene, Ulster118 min

Nearby

Severe Thunderstorm Warnings in New York, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.